# SDR DALA2016110908525

- Difficulty date: November 9, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 109,030 hours, 15,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CEILING EMERGENCY LIGHTS INOPERATIVE AFT OF ROW 9 AND RIGHT SIDE CEILING EMERGENCY LIGHTS FOR FOR 17-21 ARE INOPERATIVE. REPAIRED BROKEN WIRE AT L321, RESET C/B, CHARGED BATTERIES, REPLACED M9009 BATTERY AND CHARGER.  SYSTEM OPERATION IS NORMAL.
